Jump to content
Important Survey - Please Participate ×

So tired of these s/x wds


[pa...]

Recommended Posts

Hi it,s patty,s hubby Ron.  This is my first time on , patty has been on for me since last year. I have an iPad now, a crappy typist, not good at computers but I am here. I want to thank everyone who has been in support to pat and me.  I have been off 8.5 months today. I have not had many windows just a few. It's been really ruff. All my tests are fine but I do not feel well. I have bad stomach problems, lots of pain in neck back all these sensations all over.  Pat keeps reading everyone's posts the succeeds stories. Sometimes I cannot believe this can end. I get up everyone morning I have a lot of anxiety, my body feels like, my legs feel like the are going to go out on me, my lower back has pain, pains throughput my whole body, feel like I have two different brains, I am cold and hot, ifel each day is so much of a sterile and it's never going to end. Each day seems like one year. I do walk to help myself, I really try, it is just so hard going through this like you all know.  I have lost so much weight, I have problems sitting.  Thanks again for being there for pat and all of you. Always ron
Link to comment
Share on other sites

Hi gods race, what a beautiful name. Thais for replying. I was on lorazepam for 10.5 months, tapered from aug 2011' off Jan 5th this year. Off 8.5 months. I pray it gets better. As patty reads and tells me, as she healed from 6 month use of Valium years ago... All stopped, like al. With their success stories. I prayer for all of us going through thi . Thank you again , ron
Link to comment
Share on other sites

Just curious, how many miligrams of ativan were you taking per day? Or did you take it sporadically when needed? Hang in there! Good things are around the corner for you! A big pat on the back to you for being 8.5 months off!!! =) Yay!!!
Link to comment
Share on other sites

started at 1 mg total per day. got it down to .5 daily... total `10.5 months, then tapered off that from aug 2010 to jan 2011. thanks for your encouragement. i sure hope this starts getting better. thanks, ron
Link to comment
Share on other sites

Hey Ron, so glad you finally came on the forum, I am at about the place you are in benzo free time.  These sx's are persistent aren't they?  They try to trick us into believing we will never get better, but don't let them fool you.  There is just an incredible amount of reversing the body has to do, which is why we feel it in every muscle, joint, and body system.

 

The changes really are happening, hard to believe right?  If you look all they way back to the beginning, you can see the changes, but comparing weeks to weeks, it seems stagnant.  The process is just so painstakingly slow, it is difficult to really see the improvements.  I am like you, only 2 semi-windows in all this time, and my sx's mirror yours.

 

It seems so hard to believe that this is the only healing that has happened in such a long period of time, I know.  But realistically in the grand scheme this is fairly common, it is so easy to lose this perspective when we feel so lousy day after day.  But it really is happening, and before we know it many more months will be behind us, and we will be closer to the end.

 

We will make it Ron, we are here to get each other through this, and we WILL be victorious in the end.  I am so glad your wife has been supporting you through this, my husband is really supportive too.  They get worn out like we do, but we are all doing our best to cope with this and as long as we keep on fighting and never give up, we will get there!!!

Link to comment
Share on other sites

Hi Ron,

 

It's nice to finally meet you, Patty has been such a great support to you and to so many on the forum, we truly appreciate her.  I know you doubt you'll ever feel better, but you will.  It took me an awfully long time too, but I finally made it past this crap, and you will too.  Just keep putting one foot in front of the other until enough time passes and your brain is finally healed from this nightmare.

 

I hope you'll continue posting and made some friends of your own to help you through this.  You could even set up an account of your own if you decide you like it here, just let us know and we can help you.

 

Pam

Link to comment
Share on other sites

Hi Ron:

 

Glad to see you finally made it to the fourm.  :yippee: :yippee:

 

I know you feel horrible and think it may never end.  :sick: But, you are able to finally check in to Benzo Buddies and that is something!

 

It is among the hardest things we can do, to take comfort, pleasure, pride in small achievements  - but trying to remember how far we have come does help. I am often frustrated by the seeming endless road I am on and the "groundhog day effect" (movie groundhog day).

 

But i find when I allow myself to accept the small achievments I make, despite feeling frustrated and wanting to disregard them (I mean who wants to think "good job, nuala, you managed a supermarket trip just great. Congrats!" when I used to have a "real" life :idiot:)  I can cope better.

 

Keep up the good work and best wishes,

Nuala :yippee:

Link to comment
Share on other sites

Thais perseverance for your words, sorry you are going through so much also. Though it helped me knowing you are about the same timeframe I am at, feww windows like me, and s/x mirroring mine, truly I wish the best to heal soon for you and everyone.  nuala, thank you for your words, the support, with your humor made me smile and had a chuckle about the store.  Gosh like learning how to crawl before walking again.  Thank you Pam in welcoming me, and your kind and supportive words.  I hang onto everything patty has read me for many months from all.  I am just grateful that patty had the support from all during this war in our lives.  Oh knowing my gal, I knew she would be a big support to others. My prayers to all.  Always ron
Link to comment
Share on other sites

[4d...]

Hi, Ron!

 

Glad to hear you are able to use your ipad and get on benzobuddies!  :)  That's a big deal....my hub, Mr. Puff, still isn't interested (understandably) but he doesn't have a new ipad and he cold-turkeyed.  So, anyway, good for you!  :thumbsup:

 

Your gal has been my buddy and I'm truly grateful for her.  I'll bet you are, too!  She's taking good care of you so things will go the best that they can.  You're both still in my prayers and...we're all gonna win this war...it's been a long time coming...we're all almost there.  Enjoy your ipad!  :)

 

Grace and peace to you, Ron and Pattylu!

 

puffin :smitten:

Link to comment
Share on other sites

Hi it,s patty,s hubby Ron.   This is my first time on , patty has been on for me since last year. I have an iPad now, a crappy typist, not good at computers but I am here. I want to thank everyone who has been in support to pat and me.  I have been off 8.5 months today. I have not had many windows just a few. It's been really ruff. All my tests are fine but I do not feel well. I have bad stomach problems, lots of pain in neck back all these sensations all over.  Pat keeps reading everyone's posts the succeeds stories. Sometimes I cannot believe this can end. I get up everyone morning I have a lot of anxiety, my body feels like, my legs feel like the are going to go out on me, my lower back has pain, pains throughput my whole body, feel like I have two different brains, I am cold and hot, ifel each day is so much of a sterile and it's never going to end. Each day seems like one year. I do walk to help myself, I really try, it is just so hard going through this like you all know.  I have lost so much weight, I have problems sitting.  Thanks again for being there for pat and all of you. Always ron

 

Ron i am here for you we spoke yesterday.. my heart is with you ron... I know you worked really hard to where you are now... Remember it will be over soon..you have a wonderful wife and you have me also... Keep going ron... try to eat more so the weight will come on... Keep walking for you muscles... You are doing all the right things.. Luv you Please take care my wonderful friend

Mishi

Link to comment
Share on other sites

×
×
  • Create New...